# SDR UPS202320

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Pedestal
- Condition: Corrosion
- Location: Fs 246
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION  ON CAPTAIN'S AFT SEAT PEDESTAL AFT INTERCOSTAL AROUND BOLT HOLES THROUGH FLOOR AT STA 246 WL 208 LBL 12-30.  INSTALLED REPAIR IAW SRM 51-20-1, 51-30-2 AND 53-10-1.
